MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP

LEMAITRE VASCULAR, INC. SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Catalog Number 1801-26
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device for evaluation.Therefore, we could not conclusively determine the root cause of the incident.The lot number of the product was not provided.Therefore, we're unable to perform a lot review.Balloon rupture is a known complication with this type of product and is not an indication of a systemic issue with the product.As stated in the ifu: in common with other catheterization procedures, complications may occur.These may include intimal disruption, vessel wall perforation, balloon rupture with fragmentation, tip separation, local or systemic infection, arterial thrombosis, local hematomas, air embolus, plaque, arterial dissection, and hemorrhage.Exposure to calcified plaques may increase the risk of balloon rupture.
 
Event or Problem Description
It was reported that the syntel silicone embolectomy catheter - regular tip balloon ruptured in a very calcified vessel.Doctor stated it was due to the patient and not a product defect.It was an incident to be expected in the given situation.No injury was reported to the patient.

Brand Name
SYNTEL SILICONE EMBOLECTOMY CATHETER - REGULAR TIP
Common Device Name
EMBOLECTOMY CATHETER - REGULAR TIP
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key18960477
Report Number1220948-2024-00068
Device Sequence Number7348974
Product Code DXE
UDI-Device Identifier00840663100880
UDI-Public00840663100880
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K992368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1801-26
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown